MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH HF-ELECTRODE, HOOK, 5 X 330 MM; ENDOSCOPIC ELECTROSURGICAL ELECTRODE, MONOPOLAR, REUSABLE

OLYMPUS WINTER & IBE GMBH HF-ELECTRODE, HOOK, 5 X 330 MM; ENDOSCOPIC ELECTROSURGICAL ELECTRODE, MONOPOLAR, REUSABLE
Model Number A6282
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the subject device had broken hook tip.The issue was found during inspection for use.There were no reports of patient harm.
 
Additional Manufacturer Narrative
Updated fields: d8, h2, h3, h4, h6, h11 this supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection, and the reported failure was confirmed.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the hook tip is broken was due to component failure of the distal end.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from the customer.

Brand Name
HF-ELECTRODE, HOOK, 5 X 330 MM
Common Device Name
ENDOSCOPIC ELECTROSURGICAL ELECTRODE, MONOPOLAR, REUSABLE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23566573
Report Number9610773-2025-07085
Device Sequence Number13313463
Product Code GCJ
UDI-Device Identifier04042761028868
UDI-Public04042761028868
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K923982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA6282
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown